MathSciNet Relay Station
MathSciNet bibliographic data
MR3019692 92D40 (34A36 92D30)
Zhao, Tingting; Xiao, Yanni; Smith?, Robert J. Non-smooth plant disease models with economic thresholds. Math. Biosci. 241 (2013), no. 1, 34–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement